Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Submanifolds of a Riemannian manifold with semisymmetric metric connections

Author: Zensho Nakao
Journal: Proc. Amer. Math. Soc. 54 (1976), 261-266
MSC: Primary 53B25
MathSciNet review: 0445416
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We derive the Gauss curvature equation and the Codazzi-Mainardi equation with respect to a semisymmetric metric connection on a Riemannian manifold and the induced one on a submanifold. We then generalize the theorema egregium of Gauss.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53B25

Retrieve articles in all journals with MSC: 53B25

Additional Information

PII: S 0002-9939(1976)0445416-9
Keywords: Codazzi-Mainardi equation, conformally flat space, Gauss curvature equation, mean curvature normal, sectional curvature, semisymmetric metric connection, totally umbilical submanifold
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia